# SDR C2XA01TY208

- Difficulty date: December 28, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Part number: PE64042H4016
- Part serial: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION,THE BOTTOM BUSHING ON THE PAX-DOOR HOLD OPEN ROD WAS FOUND TO BE MIGRATING. MAINTENANCE R/R THE BUSHING IAW GST-1682/01. THE GST STATED THAT THE BUSHION TO BE INSTALL FROM THE BOTTOM WITH A CORROSION INHIBITOR AND SEAL THE GAP WITH PR1440 B2. ALL THIS WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF INSPECTION.
